# SDR ASAA2022070439330

- Difficulty date: July 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3230
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, STA 887, LBL40-RBL40, LOWER SKIN IS CORRODED ON FWD SIDE OF BUTT SPLICEDOT: N076TIPR833K. GROUNDED - YES. REMOVED CORROSION AT LOWER SKIN STA 877 BUTT SPLICE, ORIG THICKNESS 0.080", WITH 0.003" REMOVED, 0.077" REMAINING THICKNESS. FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-5. RESTORED SURFACE FINISH IAW B737-80 SRM 53-60-01-1A-5 AND B737-800 AMM 51-21-72T# T8224CDOT REMOVED.
